# SDR CA010704002

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Snias AS350D
- Aircraft time: 11,046 hours
- Engine: Lyc LTS101600A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Accumulator
- Part number: 366A54108800
- Condition: Cracked
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE DROOPED AT HIGH POWER SETTINGS. COMPLETE AIR SYSTEM WAS CHECKED FOR LEAKS. NO LEAKS WERE FOUND AT FITTINGS AND UNITS SEEMED SECURE. VISUAL INSPECTION OF ACCUMLATOR REVEALED NO APPARENT DEFECTS.GROUND RUN WAS CARRIED OUT BUT ENGINE WOULD NOT ACCELERATE PAST 60 PERCENT NG. LEAK DETECTOR SOLUTION WAS THEN APPLIED TO AIR SYSTEM DURING GROUND RUN AND A LEAK WAS REVEALED AT THE BASE OF THE ACCUMULATOR. THE DEFECT WAS NOT VISUALLY APPARENT WIHOUT LEAK DETECTOR SOLUTION. THE ACCUMULATOR WAS REPLACED. AIRCRAFT RUN AND FOUND SERVICEABLE. AIRCRAFT RETURNED TO SERVICE. NOTE; THIS IS SECOND OCCURENCE OF F AILURE OF THE ACCUMLATOR IN LESS THAN 12 MONTHS. (DIFFERENT AIRCRAFT).
